I actually have Hypothyroidism. I have been taking the same meds for 2 years.. but they upped my dose about 4 months ago. In the last two weeks I have had several symptoms that my dose may be too high. Rapid heart rate, HORRIBLE anxiety,restlessness and more. Anyway- about the same time I started randomly getting hives. It's almost always in the afternoon to evening- at first I thought I was allergic to something but it is really so random that I haven't been able to pin down the culprit- so is it possible that over-medicating could also be causing hives?
P.S.- I'm going to the Doc ASAP- they are closed today, so I have to call in the morning but I should be able to get in really quick.
k, I will. I believe it was about 3-4 weeks ago that I refilled. Symptoms have been for about 3 weeks. I'm on Levothyroxine.I will be sure to get the TSH and FT4. The hives are mostly in the evening- but don't seem to food related. Not as bad though- now that I know to watch for them I notice them way sooner and can take some allergy meds and they go away. The anixiety is not helping when I get hives I start to panic! First time ever I can't wait to get into the Dr, I have been so miserable. I thought it was just stress but then I started researching and suddenly it made total sense. Thanks for responding!
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.